English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Calculi, Hodge operators and Laplacians on a quantum Hopf fibration

MPS-Authors
/persons/resource/persons235649

Landi,  Giovanni
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236501

Zampini,  Alessandro
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

landi_calculi_oa_2011.pdf
(Any fulltext), 676KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Landi, G., & Zampini, A. (2011). Calculi, Hodge operators and Laplacians on a quantum Hopf fibration. Reviews in Mathematical Physics, 23(6), 575-613. doi:10.1142/S0129055X11004370.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20B9-7
Abstract
There is no abstract available